`a`
Related Articles
1

The geometric discretisation of the Suslov problem: A case study of consistency for nonholonomic integrators

Discrete and Continuous Dynamical Systems  Volume 37, Issue 8, Pages : 4249 - 4275, 2017

Luis C. García-Naranjo - (email), Fernando Jiménez - (email)

 Abstract       References       Full Text      Related Articles

2

On the discretization of nonholonomic dynamics in $\mathbb{R}^n$

Journal of Geometric Mechanics  Volume 7, Issue 1, Pages : 43 - 80, 2015

Fernando Jiménez - (email), Jürgen Scheurle - (email)

 Abstract       References       Full Text      Related Articles

3

An extension of the Dirac and Gotay-Nester theories of constraints for Dirac dynamical systems

Journal of Geometric Mechanics  Volume 6, Issue 2, Pages : 167 - 236, 2014

Hernán Cendra - (email), María Etchechoury - (email), Sebastián J. Ferraro - (email)

 Abstract       References       Full Text      Related Articles

4

A Hamilton-Jacobi theory on Poisson manifolds

Journal of Geometric Mechanics  Volume 6, Issue 1, Pages : 121 - 140, 2014

Manuel de León - (email), David Martín de Diego - (email), Miguel Vaquero - (email)

 Abstract       References       Full Text      Related Articles

5

Discrete second order constrained Lagrangian systems: First results

Journal of Geometric Mechanics  Volume 5, Issue 4, Pages : 381 - 397, 2013

Nicolás Borda - (email), Javier Fernández - (email), Sergio Grillo - (email)

 Abstract       References       Full Text      Related Articles

6

A note on integrable mechanical systems on surfaces

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1873 - 1878, 2013

Leo T. Butler - (email)

 Abstract       References       Full Text      Related Articles

7

Variational formulation of commuting Hamiltonian flows: Multi-time Lagrangian 1-forms

Journal of Geometric Mechanics  Volume 5, Issue 3, Pages : 365 - 379, 2013

Yuri B. Suris - (email)

 Abstract       References       Full Text      Related Articles

8

Integrability of nonholonomically coupled oscillators

Discrete and Continuous Dynamical Systems  Volume 34, Issue 3, Pages : 1121 - 1130, 2013

Klas Modin - (email), Olivier Verdier - (email)

 Abstract       References       Full Text      Related Articles

9

The motion of the 2D hydrodynamic Chaplygin sleigh in the presence of circulation

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4017 - 4040, 2013

Yuri N. Fedorov - (email), Luis C. García-Naranjo - (email), Joris Vankerschaver - (email)

 Abstract       References       Full Text      Related Articles

10

Families of canonical transformations by Hamilton-Jacobi-Poincaré equation. Application to rotational and orbital motion

Journal of Geometric Mechanics  Volume 2, Issue 3, Pages : 223 - 241, 2010

Sebastián Ferrer - (email), Martin Lara - (email)

 Abstract       References       Full Text      Related Articles

11

Lagrangian reduction of nonholonomic discrete mechanical systems

Journal of Geometric Mechanics  Volume 2, Issue 1, Pages : 69 - 111, 2010

Javier Fernández - (email), Cora Tori - (email), Marcela Zuccalli - (email)

 Abstract       Full Text      Related Articles

12

Nonholonomic Hamilton-Jacobi equation and integrability

Journal of Geometric Mechanics  Volume 1, Issue 4, Pages : 461 - 481, 2010

Tomoki Ohsawa - (email), Anthony M. Bloch - (email)

 Abstract       Full Text      Related Articles

13

Variational constrained mechanics on Lie affgebroids

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 1, Pages : 105 - 128, 2009

Juan Carlos Marrero - (email), D. Martín de Diego - (email), Diana Sosa - (email)

 Abstract       Full Text      Related Articles

14

Two rolling disks or spheres

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 1, Pages : 129 - 140, 2009

George W. Patrick - (email), Tyler Helmuth - (email)

 Abstract       Full Text      Related Articles

15

Nonholonomic Lagrangian systems on Lie algebroids

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 213 - 271, 2009

Jorge Cortés - (email), Manuel de León - (email), Juan Carlos Marrero - (email), Eduardo Martínez - (email)

 Abstract       Full Text      Related Articles

16

A proof of Kolmogorov's theorem

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 367 - 385, 2003

John Hubbard - (email), Yulij Ilyashenko - (email)

 Abstract       Full Text      Related Articles

17

Geometric equivalence on nonholonomic three-manifolds

DCDS Supplements  Volume 2003, Issue Special, Pages : 246 - 255, 2003

Kurt Ehlers - (email)

 Abstract       Full Text      Related Articles